# SDR FDEA201409112562

- Difficulty date: September 11, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB118716
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SUPPORT RIB AT REFUELING ACCESS DOOR OTBD CUT OUT RWS 643.5 FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-33-01   VOLUME II. RIB FABRICATED IAW DRAWING ARB1187 REVISION J. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
